Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 57, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at May 27, 2021, 9:46 PM PDT. It took effect at May 28, 2021, 11:00 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2021, 9:46 PM PDT (04:46 UTC)
- In effect from
- May 28, 2021, 11:00 AM PDT
- Expired
- May 29, 2021, 11:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
981 WHUS76 KMFR 280446 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 946 PM PDT Thu May 27 2021 PZZ356-281800- /O.EXT.KMFR.SC.Y.0056.000000T0000Z-210530T0600Z/ /O.EXT.KMFR.SE.W.0036.210528T1800Z-210529T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 946 PM PDT Thu May 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 11 AM TO 11 PM PDT FRIDAY... * WHAT...Steep seas tonight. West-northwest swell diminishes and North wind waves increase Friday with seas remaining steep through Saturday evening, except becoming very steep south of Gold Beach beyond 5 nm from shore during Friday afternoon and evening. North Winds 25 to 30 kt with gusts to 35 kt and seas of 8 to 12 ft will peak early Friday evening then reach a slightly lower peak again early Saturday evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, from 11 AM to 11 PM PDT Friday. For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ376-281800- /O.EXT.KMFR.SC.Y.0056.000000T0000Z-210530T0600Z/ /O.EXT.KMFR.SE.W.0036.210528T1800Z-210530T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 946 PM PDT Thu May 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... * WHAT...Steep seas tonight. West-northwest swell diminishes and North wind waves increase Friday with seas remaining steep through Saturday evening, except very steep south of Port Orford during Friday afternoon and evening then south of Gold Beach through Saturday evening. North Winds 25 to 30 kt with gusts to 35 kt and seas of 9 to 13 ft will peak early Friday evening then reach a slightly lower peak again early Saturday evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, from 11 AM Friday to 11 PM PDT Saturday. For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ370-281800- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210528T1200Z/ /O.NEW.KMFR.SC.Y.0057.210528T1800Z-210530T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 946 PM PDT Thu May 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... * WHAT...For the first Small Craft Advisory, seas 7 to 9 ft at 10 seconds. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...All areas tonight and late Friday morning through Friday night, then continuing south of Cape Arago Saturday through Saturday evening. * WHEN...For the first Small Craft Advisory, until 5 AM PDT Friday. For the second Small Craft Advisory, from 11 AM Friday to 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-281800- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210528T1200Z/ /O.NEW.KMFR.SC.Y.0057.210528T1800Z-210530T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 946 PM PDT Thu May 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... * WHAT...For the first Small Craft Advisory, seas 7 to 9 ft at 10 seconds. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...All areas tonight and late Friday morning through Friday night, then continuing near Cape Blanco Saturday through Saturday evening. * WHEN...For the first Small Craft Advisory, until 5 AM PDT Friday. For the second Small Craft Advisory, from 11 AM Friday to 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
6 follow-up statements
385 WHUS76 KMFR 280921 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 221 AM PDT Fri May 28 2021 PZZ356-282230- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210530T0600Z/ /O.CON.KMFR.SE.W.0036.210528T1800Z-210529T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 221 AM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WHAT...West-northwest swell subsides today, but north wind waves increase with seas remaining steep through Saturday evening. Seas become very steep south of Port Orford beyond 5 nm from shore this afternoon and evening. North winds 25 to 30 kt with gusts to 35 kt and seas of 8 to 12 ft will peak early this evening then reach a slightly lower peak again early Saturday evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, from 11 AM this morning to 11 PM PDT this evening. For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ376-282230- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210530T0600Z/ /O.CON.KMFR.SE.W.0036.210528T1800Z-210530T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 221 AM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY... * WHAT...West-northwest swell subsides today, but north wind waves increase with seas remaining steep through Saturday evening. Seas become very steep south of Port Orford beyond 5 nm from shore this afternoon and evening. North winds 25 to 30 kt with gusts to 35 kt and seas of 9 to 13 ft will peak early this evening then reach a slightly lower peak again early Saturday evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, from 11 AM this morning to 11 PM PDT Saturday. For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ370-282230- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210528T1200Z/ /O.CON.KMFR.SC.Y.0057.210528T1800Z-210530T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 221 AM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY... * WHAT...For the first Small Craft Advisory, seas 7 to 9 ft at 10 seconds. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...All areas early this morning, then all areas again late this morning through tonight, continuing south of Cape Arago Saturday through Saturday evening. * WHEN...For the Small Craft Advisory, until 5 AM PDT early this morning. For the Small Craft Advisory, from 11 AM this morning to 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-282230- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210528T1200Z/ /O.CON.KMFR.SC.Y.0057.210528T1800Z-210530T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 221 AM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY... * WHAT...For the first Small Craft Advisory, seas 7 to 9 ft at 10 seconds. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...All areas early this morning, then all areas again late this morning through tonight, continuing near Cape Blanco Saturday through Saturday evening. * WHEN...For the Small Craft Advisory, until 5 AM PDT early this morning. For the Small Craft Advisory, from 11 AM this morning to 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
863 WHUS76 KMFR 282028 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 128 PM PDT Fri May 28 2021 PZZ356-290930- /O.EXT.KMFR.SC.Y.0056.000000T0000Z-210531T1800Z/ /O.CON.KMFR.SE.W.0036.000000T0000Z-210529T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 128 PM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West-northwest swell subsides today, but north wind waves increase with seas remaining steep through Saturday evening. Seas become very steep south of Port Orford beyond 5 nm from shore this afternoon and evening. North winds 25 to 30 kt with gusts to 35 kt and seas of 8 to 12 ft will peak early this evening then reach a slightly lower peak again early Saturday evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 11 PM PDT this evening. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ376-290930- /O.EXT.KMFR.SC.Y.0056.000000T0000Z-210531T1800Z/ /O.CON.KMFR.SE.W.0036.000000T0000Z-210530T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 128 PM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WHAT...West-northwest swell subsides today, but north wind waves increase with seas remaining steep through Saturday evening. Seas become very steep south of Port Orford beyond 5 nm from shore this afternoon and evening. North winds 25 to 30 kt with gusts to 35 kt and seas of 9 to 13 ft will peak early this evening then reach a slightly lower peak again early Saturday evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 11 PM PDT Saturday. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-290930- /O.CON.KMFR.SC.Y.0057.000000T0000Z-210530T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 128 PM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WHAT...For the first Small Craft Advisory, a decaying northwest swell of 6 to 7 ft at 10 seconds mixing with steep wind driven seas creating choppy conditions at 8 to 9 ft. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...All areas through late tonight, continuing south of Cape Arago through Saturday evening. * WHEN...For the Small Craft Advisory, until 5 AM PDT early this morning. For the Small Craft Advisory, from 11 AM this morning to 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
604 WHUS76 KMFR 290510 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 1010 PM PDT Fri May 28 2021 PZZ356-291815- /O.EXT.KMFR.SC.Y.0056.000000T0000Z-210601T0600Z/ /O.CON.KMFR.SE.W.0036.000000T0000Z-210529T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 1010 PM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Steep to very steep seas this evening, then steep seas through Monday evening. North winds at 15 to 30 kt with gusts to 35 kt and wind driven seas 6 to 10 ft. The strongest winds and highest seas will be in the outer portion south of Pistol River. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 11 PM PDT this evening. For the Small Craft Advisory, until 11 PM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ376-291815- /O.EXT.KMFR.SC.Y.0056.000000T0000Z-210601T0600Z/ /O.CON.KMFR.SE.W.0036.000000T0000Z-210530T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 1010 PM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WHAT...Steep to very steep seas through Saturday evening, then steep seas through Monday evening. North winds at 20 to 30 kt with gusts to 35 kt and wind driven seas 7 to 11 ft. The strongest winds and highest seas will be south of Pistol River. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 11 PM PDT Saturday. For the Small Craft Advisory, until 11 PM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-291815- /O.CON.KMFR.SC.Y.0057.000000T0000Z-210530T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 1010 PM PDT Fri May 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...All areas through late tonight, continuing south of Cape Arago Saturday through Saturday evening. * WHEN...For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
208 WHUS76 KMFR 291004 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 304 AM PDT Sat May 29 2021 PZZ376-292315- /O.CON.KMFR.SE.W.0036.000000T0000Z-210530T0600Z/ /O.CON.KMFR.SC.Y.0056.000000T0000Z-210601T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 304 AM PDT Sat May 29 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WHAT...Steep to very steep seas through Saturday evening, then steep seas through Monday evening. North winds at 20 to 30 kt with gusts to 35 kt and wind driven seas 7 to 11 ft. The strongest winds and highest seas will be south of Pistol River. * WHERE...All areas for the Small Craft Advisory. Mainly south of Brookings beyond 10 nm for the Hazardous Seas Warning. * WHEN...For the Hazardous Seas Warning, until 11 PM PDT Saturday. For the Small Craft Advisory, until 11 PM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ356-292315- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210601T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 304 AM PDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WHAT...Steep seas through Monday evening. North winds at 15 to 30 kt with gusts to 35 kt and wind driven seas 6 to 10 ft. The strongest winds and highest seas will be in the outer portion south of Pistol River. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-370-292315- /O.CON.KMFR.SC.Y.0057.000000T0000Z-210530T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 304 AM PDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...South of Cape Arago through Saturday evening. * WHEN...For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
848 WHUS76 KMFR 292027 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 127 PM PDT Sat May 29 2021 PZZ376-300930- /O.CON.KMFR.SE.W.0036.000000T0000Z-210530T0600Z/ /O.CON.KMFR.SC.Y.0056.000000T0000Z-210601T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 127 PM PDT Sat May 29 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WHAT...Steep to very steep seas through Saturday evening, then steep seas through Monday evening. North winds at 20 to 30 kt with gusts to 35 kt and wind driven seas 7 to 11 ft. The strongest winds and highest seas will be south of Pistol River. * WHERE...All areas for the Small Craft Advisory. Mainly south of Brookings beyond 10 nm for the Hazardous Seas Warning. * WHEN...For the Hazardous Seas Warning, until 11 PM PDT Saturday. For the Small Craft Advisory, until 11 PM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-300600- /O.CON.KMFR.SC.Y.0057.000000T0000Z-210530T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 127 PM PDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...South of Cape Arago through Saturday evening. * WHEN...For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ356-300930- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210601T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 127 PM PDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WHAT...Steep seas through Monday evening. North winds at 15 to 30 kt with gusts to 35 kt and wind driven seas 6 to 10 ft. The strongest winds and highest seas will be in the outer portion south of Pistol River. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 11 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
880 WHUS76 KMFR 300344 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 844 PM PDT Sat May 29 2021 PZZ376-301645- /O.CAN.KMFR.SE.W.0036.000000T0000Z-210530T0600Z/ /O.CON.KMFR.SC.Y.0056.000000T0000Z-210601T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 844 PM PDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WHAT...North winds of 20 to 30 kt with steep, choppy seas of 7 to 9 feet. * WHERE...Near all of the area, but highest winds and steepest seas from Gold Beach southward. * WHEN...Until 11 PM PDT Monday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-370-300600- /O.CON.KMFR.SC.Y.0057.000000T0000Z-210530T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 844 PM PDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 6 to 9 ft. * WHERE...South of Cape Arago through this evening. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ356-301645- /O.CON.KMFR.SC.Y.0056.000000T0000Z-210601T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 844 PM PDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WHAT...North winds of 20 to 30 kt with steep, choppy seas of 7 to 9 feet. * WHERE...All areas. * WHEN...Until 11 PM PDT Monday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at May 27, 8:03 PM PDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 27, 8:03 PM PDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Medford OR
803 PM PDT Thu May 27 2021
.DISCUSSION...28/00Z NAM in.
An upper level trough over the Pacific Northwest will move out to
the east later tonight. As it does so any precipitation associated
with the surface front will diminish, ending by sunrise Friday.
Not that there is much going on now in that department.
A strong upper level ridge will then build into the area. A
thermal trough will deepen along the coast with easterly winds
developing over the Coast Range ridges by Friday morning. The
ridge will continue to build and remain over the region into next
week. Ensemble meteograms are all in agreement with zero
precipitation and increasing temperatures Friday through Tuesday.
Inland high temperatures Tuesday are forecast to be around 20
degrees above normal values, and Medford is currently forecast to
top 100 degrees that day.
The ridge will shift to the east of the area Tuesday night, but
heights will remain high over the area as the incoming trough will
be weak. The return of onshore flow Wednesday will cool temperatures
down a bit on the west side. East side high temperatures will be
similar to the Tuesday highs.
Southerly flow ahead of a weak trough will allow moisture into
the region. This, combined with instability induced by strong
surface heating, brings the possibility of thunderstorms back
into the forecast beginning Wednesday afternoon and evening and
again Thursday afternoon and evening. The best chances will be
east of the Cascades, but confidence in the occurrence and
location of any thunderstorm activity is low at this time.
&&
.AVIATION...For the 28/00Z TAF Cycle...Gusty westerly winds
will continue east of the Cascades this evening. Patchy MVFR
ceilings and visibilities are expected to return late this evening
into early Friday morning along the coast north of Cape Blanco, and
into the Coquille Valley near North Bend. Otherwise and elsewhere,
conditions will be VFR. -DW
&&
.MARINE...Updated 800 PM PDT Thursday 27 May 2021...Seas
tonight will remain dominated by a fresh west-northwest swell.
Strong north winds will then develop as a thermal trough builds
along the coast. Wind waves become very steep south of Port Orford
Friday afternoon and evening, and steep north of Port Orford as seas
build to a peak of 8 to 12 feet.
Winds will not be quite as strong Saturday, but the thermal trough
will deepen again with winds in the southern waters trending higher
again Sunday and Monday. This pattern is likely to persist through
mid-week with strong north winds, possible gales, and steep to very
steep seas, especially south of Cape Blanco. -DW
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.
CA...None.
Pacific Coastal Waters...Small Craft Advisory until 5 AM PDT
Friday for PZZ356-376.
Hazardous Seas Warning from 2 PM Friday to 2 AM PDT Saturday for
PZZ356.
Small Craft Advisory until 5 AM PDT Friday for PZZ370.
Hazardous Seas Warning from 11 AM Friday to 11 AM PDT Saturday
for PZZ376.
Small Craft Advisory until 5 AM PDT Friday for PZZ350.
15/15/16Hazardous weather outlook, May 27, 9:17 PM PDT, 29 minutes before
Hazardous Weather Outlook National Weather Service Medford OR 917 PM PDT Thu May 27 2021 CAZ080>082-ORZ024-026-028-290430- Western Siskiyou County-Central Siskiyou County- South Central Siskiyou County- Eastern Curry County and Josephine County-Jackson County- Siskiyou Mountains and Southern Oregon Cascades- 917 PM PDT Thu May 27 2021 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF northern California...south central Oregon AND southwest Oregon. .Day One...Tonight No hazardous weather is expected at this time. .Days Two through Seven...Friday through Wednesday Building high pressure will result in a steady warming trend through the weekend, culminating in the regions first heat wave of the season early next week. Triple digit high temperatures are expected for the valleys of Josephine, Jackson, and Siskiyou Counties Tuesday and Wednesday. This near-record heat could pose an increased risk to those sensitive to heat, or those outdoors for extended periods of time. Area rivers and streams may seem a safe refuge from the heat, but cold water temperatures themselves could pose an increased risk for shock and drowning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.